# SDR 9510632708

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FUSELAGE SKIN BS 683, STR 26L-STR 28L.  REPAIRED SKIN (P/N 65-54590-6) PER EA 27-98880.
